MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW LP NCPAP GENERATOR SET; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INFANT FLOW LP NCPAP GENERATOR SET; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number PACKAGE ASSEMBLY,INFANT FLOW,LP
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Distress (2329)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other - the sample has not been returned for evaluation.Therefore, no root cause determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the 7772020lp package assembly,infant flow,lp plastic assembly of generator broke apart into 2 pieces.It was in use on a premature baby and the baby's ventilation was interrupted and a new generator had to be connected to fabian ventilator and attached to headgear.Which resulted in unnecessary discomfort, breathing difficulty and stress.
 
Additional Manufacturer Narrative
Additional information:g3, g6, h2 and h10 the customer confirmed that the reported event is a single incident and has already been reported.This complaint is a duplicate of (b)(4).Please refer to the original medwatch report submitted under mfr report # 8030673-2023-00346.Please disregard and void vyaire reference number:(b)(4) under mfr report # 3010838917-2023-00079.

Brand Name
INFANT FLOW LP NCPAP GENERATOR SET
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vã­a de la producciã³n
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17657780
Report Number3010838917-2023-00079
Device Sequence Number17909424
Product Code BZD
UDI-Device Identifier10190752156531
UDI-Public(01)10190752156531
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPACKAGE ASSEMBLY,INFANT FLOW,LP
Device Catalogue Number7772020LP
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown